# SDR UALA2012041702298

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 63,233 hours, 8,960 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR BETWEEN IRSS 340 & 350 CORRODED AT FUEL BOOST PUMP.   MAJOR REPAIR BUT CORROSION IS TO BE BLENDED OUT IAW ECRA 5720-02278.  CATEGORY A REPAIR ACP IAW ECRA 5720-02278 AND 777EN-57-0307.
